Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Zocor Oral.

Overall User Ratings

563 Total User Reviews

User Reviews

«Previous 16-20 of 325 Next»
Condition: High Cholesterol
4/2/2013 9:23:53 AM

Reviewer: Robert, 45-54 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have been taking the medication for over 5 years (10 mg), and it has done a great job in improving my blood lipid profile. I have not had any side effects from the drug, but I am concerned about potential long term complications since not much is known about long term use of statins. I am disappointed that I haven't come across one physician who recommends taking COQ10 while taking statins ... Show Full Comment

Condition: High Cholesterol
4/1/2013 3:33:43 PM

Reviewer: BirdsofFire, 55-64 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I was prescribed Zocor/simvastatin on 4 occassions. Each time, I had a severe adverse drug reaction including: hypertension, hyperglycemia, tachycardia, dizziness, aggitation. Finally, my cardiologist notated my health records that I was unable to take statins.

Condition: High Cholesterol
3/27/2013 8:27:10 AM

Reviewer: achgrma, 65-74 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
Had thinning and loss of hair

Condition: High Cholesterol
3/26/2013 8:03:26 PM

Reviewer: 55-64 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
This medication has helped lower my cholesterol levels but I recently fell and ruptured my bi-lateral quad tendons on both legs. In researching my injury, it seems that zocor may be the culprit. I take 80 mg and I have taken myself off the medicine because of my injury. I had been complaining of my thighs aching everytime I tried to get out of the chair or couch. I believe it is the statin med ... Show Full Comment

Condition: High Cholesterol
2/10/2013 8:28:25 PM

Reviewer: 55-64 Female on Treatment for less than 1 month

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
loosing weight

«Previous 16-20 of 325 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.